@Article{JCM-25-573, author = {}, title = {Incremental Unknowns for the Heat Equation with Time-Dependent Coefficients: Semi-Implicit $\theta$-Schemes and Their Stability}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {5}, pages = {573--582}, abstract = {

Based on the finite difference discretization of partial differential equations, we propose a kind of semi-implicit $\theta$-schemes of incremental unknowns type for the heat equation with time-dependent coefficients. The stability of the new schemes is carefully studied. Some new types of conditions give better stability when $\theta$ is closed to $1/2$ even if we have variable coefficients.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8714.html} }